Top 10 Zertec D Allergies 24 Hour – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Claritin

#ad

70 Count, Loratadine Antihistamine Tablets, Non-Drowsy Prescription Strength Allergy Relief, Claritin 24 Hour Allergy Medicine

#ad
Claritin #ad - Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens. 1 doctor recommended Non-Drowsy Oral Allergy Brand. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.11 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

2. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 70 ct

#ad
Zyrtec #ad - 2-piece bundle pack containing a 70-count bottle of Zyrtec 24 Hour allergy Relief Tablets and a. 47-fluid ounce benadryl extra-strength itch relief stick to help accommodate all of your allergy needs. Easy-to-apply benadryl itch relief stick begins to work on contact and can be applied directly to insect and mosquito bites, sunburn, minor skin irritations, scrapes, minor burns and minor cuts to relieve associated pain and itch.

Prescription-strength zyrtec allergy medicine starts working at hour 1 and stays strong to relieve indoor and outdoor allergy symptoms such as runny nose, watery eyes, sneezing, itchy, and itchy nose and throat. With tablets suitable for ages 6 and up and the stick suitable for ages 2 and up, This allergy, itch and pain relieving bundle Pack is great to pack in your camping supplies or take on the go for any outdoor activity.

Formulated with powerful ingredients, the allergy tablets Contain 10 mg of the antihistamine cetirizine per tablet and the itch relief stick contains diphenhydramine HCl, a topical analgesic as well as the skin protectant zinc acetate.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.88 Inches
Part Numberxy-jiyan910-2

3. Zyrtec

#ad

40 ct, Cetirizine HCI Antihistamine, Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules

#ad
Zyrtec #ad - Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.

This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.

40-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, itchy, including runny nose, sneezing, watery eyes, and itchy nose and throat. Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height4 Inches
Length6 Inches
Weight0.05 Pounds
Width5 Inches
Part NumberJJ-1762
ModelJJ-1762

4. Zyrtec

#ad

Bundle with 1 x 45ct and 1 x 3ct Travel Pack, Zyrtec 24 Hour Allergy Relief Tablets, 48 Piece Assortment

#ad
Zyrtec #ad - These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, itchy, sneezing, including runny nose, watery eyes, & throat.

Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, mold, weeds, & pet dander, & grasses.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.87 Inches
Part Numberbergw-224
ModelCSAVBLK;ASD;LF

5. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Hay Fever, Dry, Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes

#ad
ValuMeds #ad - Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, watery eyes, itchy, sneezing, a scratchy nose and throat, and other allergy symptoms. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

6. Allegra

#ad

24-Hour Allergy Relief, 70-Count, Allegra Adult Non-Drowsy Antihistamine Tablets, 180 mg

#ad
Allegra #ad - Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Width4 Inches
Part Number319163
ModelAA70T

7. Xyzal

#ad

Xyzal Allergy Tablet, 80 Count

#ad
Xyzal #ad - Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.

Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Maximum strength relief: Xyzal is full prescription strength available without a prescription.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Width1.44 Inches
Part Number230197
Model230197

8. Good Sense

#ad

365 Count, Antihistamine, Cetirizine Hydrochloride Tablets, 10 mg, GoodSense All Day Allergy

#ad
Good Sense #ad - Read package for full directions before use. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms.

Active ingredient: compare to the active ingredient in Zyrtec. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.27 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

9. Good Sense

#ad

365 Count, GoodSense Allergy Relief Loratadine Tablets 10 mg

#ad
Good Sense #ad - It provides 24-hour relief : runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength.

Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten. Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Children under 6 years of age and consumers with liver or kidney disease, ask a doctor.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

10. Claritin

#ad

Loratadine Antihistamine Capsules, Non-Drowsy Allergy Medicine, Claritin Liqui-Gels 24 Hour Allergy Relief, 30 Count

#ad
Claritin #ad - Claritin is an antihistamine so it hinders the cascade triggered by allergens. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Contains 10mg of Loratadine per capsule. 1 doctor recommended Non-Drowsy Oral Allergy Brand. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes, itchy throat/nose.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Width3.88 Inches
Part NumberSP-285
ModelSP-285

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.